# SDR AALA20070862

- Difficulty date: May 15, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 13G INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEAT 13G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
